# SDR DXTA200701852

- Difficulty date: January 12, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 8,375 hours, 5,297 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 67177706
- Part serial: NSN
- Condition: Leaking
- Location: Hyd System
- Part time: 8,375 hours, 5,297 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AMBER CAS MESSAGE HYD A VOL LOW APPEARED.QUANTITY WAS 16% AND FALLING CREW ACCOMPLISHED CHECKLIST AND LANDED. FOUND LEFT T/R PRESSURE LINE IN AFT EQUIPMENT BY LEAKING. REMOVED AND REPLACED LINE WITH A NEW LINE ASSEMBLY. PERFORMED LEAK CHECKS OF HYD LINE & SERVICED HYD SYSTEM AND CYCLES LEFT T/R SEVERAL TIMES, NO DEFECTS NOTED. ALL WORK WAS DONE IAW CESSNA CITATION 750 M/M 20-10-01 AND 29-00-00.
